Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 310910, 20 pages
http://dx.doi.org/10.1155/2011/310910
Research Article

Mean-Variance Hedging and Forward-Backward Stochastic Differential Filtering Equations

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China
3School of Mathematics, Shandong University, Jinan 250100, China

Received 22 May 2011; Accepted 28 June 2011

Academic Editor: Gabriel Turinici

Copyright © 2011 Guangchen Wang and Zhen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kohlmann and X. Zhou, “Relationship between backward stochastic differential equations and stochastic controls: a linear-quadratic approach,” SIAM Journal on Control and Optimization, vol. 38, no. 5, pp. 1392–1407, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Pham, “Mean-variance hedging for partially observed drift processes,” International Journal of Theoretical and Applied Finance, vol. 4, no. 2, pp. 263–284, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Xiong and X. Zhou, “Mean-variance portfolio selection under partial information,” SIAM Journal on Control and Optimization, vol. 46, no. 1, pp. 156–175, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Hu and B. Øksendal, “Partial information linear quadratic control for jump diffusions,” SIAM Journal on Control and Optimization, vol. 47, no. 4, pp. 1744–1761, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. S. Liptser and A. N. Shiryayev, Statistics of random processes, Springer, New York, NY, USA, 1977.
  6. J. Xiong, An introduction to stochastic filtering theory, vol. 18, Oxford University Press, Oxford, UK, 2008.
  7. G. Wang and Z. Wu, “Kalman-Bucy filtering equations of forward and backward stochastic systems and applications to recursive optimal control problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1280–1296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. Wang and Z. Wu, “The maximum principles for stochastic recursive optimal control problems under partial information,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1230–1242, 2009. View at Publisher · View at Google Scholar
  9. J. Huang, G. Wang, and J. Xiong, “A maximum principle for partial information backward stochastic control problems with applications,” SIAM Journal on Control and Optimization, vol. 48, no. 4, pp. 2106–2117, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Bensoussan, Stochastic control of partially observable systems, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Merton, “Optimum consumption and portfolio rules in a continuous-time model,” Journal of Economic Theory, vol. 3, no. 4, pp. 373–413, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH